MathSciNet Relay Station
MathSciNet bibliographic data
MR2052174 18E15 (16W30)
Castaño Iglesias, F.; Enache, P.; Năstăsescu, C.; Torrecillas, B. Un analogue du théorème de Gabriel-Popescu et applications. (French) [Gabriel-Popescu type theorems and applications] Bull. Sci. Math. 128 (2004), no. 4, 323–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement